# SDR SWAA2024051484687

- Difficulty date: May 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 40,940 hours, 25,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CAPTAIN'S AFT ENTRY EXIT LIGHT COVER MISSING<[01] REPLACED EMERGENCY EXIT LIGHT LENS PER AMM 33-51-01. NO FURTHER DEFECTS NOTED. A/C OK FOR SERVICE.
